MAUDE Adverse Event Report: ETHICON INC. PROLENE BLU 30IN 6-0 D/A BV-1 VB; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PROLENE BLU 30IN 6-0 D/A BV-1 VB; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number EH7240H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the needle of the suture came off.The procedure was completed with a like device.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional: it was reported performance pull off - suture needle.Three unopened samples were returned for analysis.During the visual inspection of three samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.

Brand Name
PROLENE BLU 30IN 6-0 D/A BV-1 VB
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8535993
Report Number2210968-2019-80562
Device Sequence Number2444135
Product Code GAW
UDI-Device Identifier10705031095618
UDI-Public10705031095618
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K208091
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberEH7240H
Device Lot NumberMMQ259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer04/22/2019
04/17/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date04/23/2019
05/14/2019
Patient Sequence Number1